# SDR WRLA2009152

- Difficulty date: May 26, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Part time: 48,161 hours, 8,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE - INSPECTION FOUND:  CRACK ON SEAT TRACK AT STA 635 AT X= 47.6 (REF EGAT NRC U05109).  CUT OUT SEAT TRACK FROM Y= 605 TO 725 AT X=  47.5 AND REPAIRED SEAT TRACK IAW MD-11 SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
